Citation:
M. M. Gekhtman, Yu. M. Zagiriv, V. Ya. Yakubov, “Asymptotic behavior of eigenfunctions of the Sturm–Liouville spectral problem”, Funktsional. Anal. i Prilozhen., 17:3 (1983), 71–72; Funct. Anal. Appl., 17:3 (1983), 221–223
\Bibitem{GekZagYak83}
\by M.~M.~Gekhtman, Yu.~M.~Zagiriv, V.~Ya.~Yakubov
\paper Asymptotic behavior of eigenfunctions of the Sturm--Liouville spectral problem
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 3
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa1560}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=714226}
\zmath{https://zbmath.org/?q=an:0569.34020|0599.34027}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 3
\pages 221--223
\crossref{https://doi.org/10.1007/BF01078108}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1983SK12000012}
Linking options:
https://www.mathnet.ru/eng/faa1560
https://www.mathnet.ru/eng/faa/v17/i3/p71
This publication is cited in the following 13 articles:
Leonid V. Kritskov, Springer Proceedings in Mathematics & Statistics, 216, Functional Analysis in Interdisciplinary Applications, 2017, 245
Aigunov G.A., Zhvamer K.Kh., “K voprosu o nepreryvnoi zavisimosti sobstvennykh chisel i sobstvennykh funktsii zadachi T. Redzhe ot summiruemoi vesovoi funktsii”, Vestn. Dagestanskogo gos. un-ta, 2009, no. 1, 36–44
Ya. G. Buchaev, “Estimates for the norms of the eigenfunctions of the Sturm–Liouville problem in various spaces”, Russian Math. (Iz. VUZ), 48:5 (2004), 11–21
Ya. G. Buchaev, “Estimates of Norms of Eigenfunctions of the Strum–Liouville Problem in Sobolev Spaces”, Math. Notes, 73:4 (2003), 582–584
G. A. Aigunov, “On a criterion for uniform boundedness of normalized eigenfunctions of the Sturm–Liouville operator with a positive weight function on a finite interval”, Russian Math. Surveys, 52:2 (1997), 387–389
G. A. Aigunov, M. M. Gekhtman, “On the question of maximal rate of growth of the system of eigenfunctions of the Sturm–Liouville operator with a continuous weight function on a finite interval”, Russian Math. Surveys, 52:3 (1997), 605–606
G. A. Aigunov, “A problem on the asymptotics of normalized eigenfunctions of the Sturm–Liouville operator on a finite interval”, Russian Math. Surveys, 52:6 (1997), 1283–1284
G. A. Aigunov, “On the boundedness of orthonormal eigenfunctions of a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Russian Math. Surveys, 51:2 (1996), 317–318
G. A. Aigunov, “On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Math. Notes, 60:3 (1996), 321–323
M. M. Gekhtman, G. A. Aigunov, “On the problem of the estimation of the normalized eigenfunctions of the Sturm–Liouville operator with a positive weight function on a finite segment”, Russian Math. Surveys, 50:4 (1995), 814–815
M. M. Gekhtman, Yu. M. Zagiriv, “On the Maximal Possible Growth Rate for Normal Eigenfunctions of a Class of Sturm–Liouville Operators with Continuous Positive Weight Function”, Funct. Anal. Appl., 27:2 (1993), 145–146
M. M. Gekhtman, Yu. M. Zagiriv, “On the maximal possible rate of growth of orthonormal eigenfunctions of a Sturm–Liouville operator with a continuous positive weight function”, Russian Math. Surveys, 47:3 (1992), 176–177
M. M. Gekhtman, “On the asymptotic behavior of the normalized eigenfunctions of the Sturm-Liouville problem on a finite interval”, Math. USSR-Sb., 61:1 (1988), 185–199